# SDR AALA2019022219023

- Difficulty date: January 31, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N163US
- Make and model: Airbus A321-211
- Aircraft serial: 1417
- Aircraft time: 60,149 hours, 22,744 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Coupling
- Part number: D53110396200
- Condition: Damaged
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK COUPLING AT FRAME 24, +Y1292, HAD AN ELONGATED HOLE.  REPLACED THE COUPLING IAW SRM 51-72-11.
